I have been a member of this group for a while and found everyone's posts very informative and helpful. Thank you so much. it's reassuring that Raynauds isn't just a case of "cold hands" which a lot of people seem to think.
My doctor suspected I had Raynauds last June when I started getting numb fingers, although it would only effect 1 or 2 fingers on 1 hand. My hands can often change to be burning hot, swollen and red, which can be much more uncomfortable than having cold hands. I also have trouble will my nose turning red hot (which can be totally embarrassing too!)
I did try and continue without medication for a while however in Jan this year I was prescribed Nifedipine three times a day.
I did see a Rheumatologist at our local hospital in March who confirmed Raynauds and I was advised that I could double the Nifedipine dose and take 2 three times a day. And I had more blood tests and a chest x ray and was told they would see me again in 6months.
I get a lot of pain in my hands & wrists and doing things like hoovering hurts, typing etc hurts. Is this a normal symptom of Raynauds?
Also is the Nifedipine supposed to stop my hands being purple as a lot of the time they're purple from the middle of the back of my hand to half way up the fingers. My thumb turned totally purple the other day!
My feet haven't been too bad but today is the first day I haven't worn socks for months so I'll see how that goes and my knees are always a lovely shade of purple and red. Is that caused by the Raynauds too?
I have also found that I am waking in the night because one or some have my joints have "locked" and the pain has been excruciating and have to gently try and get some movement back . This used to happen now and again but like everything else it is getting more more frequent. Does anyone else suffer with this? I spoke to the GP and he didn't offer any reason for it and prescribed Tramamol and I am also on Amitriptlyne (for Fibromalagia)
It would nice to know if all these things are connected rather than receiving blank looks & more tablets